U.S. doctors online nowAsk doctors free
New Zealand
A 27-year-old female asked:

I have been fatigued for 2 months dr reduced paxil (paroxetine) dose from 60mg to 40mg with one 20mg fluoxitene for 1 month anxiety and low moods stopped prozac 20mg and went back to 60mg paxil (paroxetine) dose. wat do i do ?

2 doctor answers7 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Explain this to your: Psychiatrist. Because of the drug interactions between Paxil (paroxetine) and prozac, namely both of them raise each other's blood levels, you may be having difficulty because of that. If you are excessively sleepy during the day then you may want to consider the sleep study to rule out sleep apnea which is present in 20% of cases depression. Another option would be to add in no more than 150 mg of wellbutrin to boost your energy. Psychotherapy can of course also be helpful.
Dr. Pamela Pappas
Psychiatry 42 years experience
Medications: It looks like you're also on seroquel and Klonopin as well as zopiclone -- all of which can increase fatigue. Plus on concerta? Your doctor may be trying to help your depression, and Prozac did not help as hoped. Perhaps the 2 of you need a serious talk about all your medications and their results -- not just Paxil (paroxetine) and prozac. If not seeing a psychiatrist, it's time for a consult. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.